# SDR IPXA2025061391359

- Difficulty date: June 12, 2025
- Submitted: June 13, 2025
- Operation: Air carrier
- Aircraft: N607UP
- Make and model: Boeing 747-8F
- Aircraft serial: 64265
- Aircraft time: 30,666 hours, 4,401 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Axe
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DECK CRASH AXE DULL AND CORRODED. REMOVED AND REPLACED CRASH AXE IAW AMM 25-63-04
